Join the 'Ranexa' group to help and get support from people like you.
We found 15 questions associated with the 'Ranexa' topic.
Posted 24 Mar 2014 • 1 answer
Have serious confusion since taking this
Posted 8 Oct 2009 • 2 answers
Posted 16 Aug 2018 • 1 answer
The problem is that it constipates me so bad. I take colace 2-3 times daily and senokot in the evening, but it doesn't seem to help that much. What if I was to cut the Ranexa dosage to once daily to try and remedy this? I am not sure how safe it would be to do that. I also drink a lot of ...
Posted 10 Dec 2014 • 1 answer
Posted 4 Jun 2015 • 3 answers
I've been taking Ranexa 500 mg for 9 months due to massive heart attack. My ins. plan w/Medicaid won't pay for it. My ins. also wouldn't pay for my heart doctors, so had to find a new one. I now have a defibrillator. I'm a little concerned about just stopping the Ranexa. Please ...
Posted 7 Jul 2012 • 1 answer
Posted 12 Mar 2013 • 1 answer
One drink daily, 2 or 3 per week, etc.?Have read that alcohol should be limited while taking Ranexa, but limited is not defined. Is it one or two drinks per day, two or three drinks per week, what type of drinks ( red wine versus hard alcohol versus beer ).
Posted 7 Mar 2011 • 1 answer
I now take Isisorbide and know that I should not take any ED drugs. Would the Ranexa be safer? Thanks
Posted 23 Feb 2013 • 2 answers
since i started taking Ranexa (500 mg twice daily) my girlfriend and i have noticed that our intimacy has changed for the worse. I looked on Ranexa.com and they say that I should not take it with more then 20mg of Simvastatin per day (I take 25mg) and/or Amiordarone. Not happy with my doctor... ...
Posted 28 Aug 2016 • 2 answers
I am taking 500 MG twice per day.
Posted 25 Dec 2011 • 2 answers
... medication?Metformin, asprin, insulin,omeprazol,isosorb mono ER,Ranexa, CARVEDILOLm
Posted 8 Jan 2012 • 3 answers
Posted 9 Dec 2014 • 1 answer
I was put on this yesterday for angina and palpitations. Severe fatigue. Waiting to have a ICM inserted. Dr is hoping this will help with all above issues.
Posted 5 Apr 2010 • 1 answer
... read were blood in urine is a side affect but I don't think the darkness is caused by blood. It appears simliar to de-hydration. Should I be concerned?
Posted 11 Apr 2010 • 1 answer
My BP is very low. Today it is 91/45 and my heart rate is 74. Is this something to be concerned about?